Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8271
Title: Stability criteria for impulsive Kolmogorov-type systems of nonautonomous differential equations
Authors: Ahmad, Shair
Stamova, Ivanka
Keywords: stabilityKolmogorov-type modelsLyapunov functionsimpulses
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Shair Ahmad, Ivanka Stamova, "Stability criteria for impulsive Kolmogorov-type systems of nonautonomous differential equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 19–32.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
In this paper we consider a class of impulsive Kolmogorov-
type systems. The problems of uniform stability and uniform asymptotic
stability of the solutions are studied. We establish stability criteria
by employing piecewise continuous Lyapunov functions. Examples are
given to demonstrate the effectiveness of the obtained results. We show,
also, that the role of impulses in changing the behavior of impulsive
models is very important.
Type: Article
URI: http://hdl.handle.net/10077/8271
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Ahmad_Stamova_RIMUT44.pdf216.06 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

741
checked on Apr 1, 2020

Download(s) 50

435
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.